# SDR NWAA092995637

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 44,810 hours, 15,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 23, 24 AND 25 ON THE LEFT SIDE OF THE AIRCRAFT FAILED TO ILLUMINATE.  MAINTENANCE FOUND POWER SUPPLY/BATTERY PACK MODULE M0954 TO BE DEFECTIVE AND REPLACED BOTH THE POWER SUPPLY AND BATTERY PACK.  THE SYSTEM OPERATED NORMALLY AFTER THE COMPONENTS WERE REPLACED.
